MathSciNet Relay Station
MathSciNet bibliographic data
MR1191768 35A30 (35Q53 58F35 58F37)
Gazeau, J.-P.; Winternitz, P. Symmetries of variable coefficient Korteweg-de Vries equations. J. Math. Phys. 33 (1992), no. 12, 4087–4102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement